Fulltext

On δ-small M-Projective Modules

حول مقاس M الاسقاطي من النوع δ الصغير

Nuhad S. Al-Mothafar نهاد سالم المظفر --- Munther T. Mohammed منذر طاهر محمد

Iraqi Journal of Science المجلة العراقية للعلوم
ISSN: 00672904/23121637 Year: 2014 Volume: 55 Issue: 4B Pages: 1935-1941
Publisher: Baghdad University جامعة بغداد

Abstract

In this paper we study the concepts of δ-small M-projective module and δ-small M-pseudo projective Modules as a generalization of M-projective module and M-Pseudo Projective respectively and give some results.

في هذا البحث ندرس مفهوم مقاس M الاسقاطي من النوع δ الصغير كتعميم لمقاس M الاسقاطي وكذلك ندرس مفهوم مقاس M الاسقاطي الزائف من النوع δ الصغير كتعميم لمقاس M الاسقاطي الزائف.

Keywords

: δ-small M-projective modules --- δ-small pseudo projective --- δ-small M-pseudo projective modules.